# SDR SWAA2022020232006

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP TRACK AFT FAIRING O/B SIDE HAS ELONGATED HOLES AT PHENOLIC SEAL RETAINES. / REPAIRED DAMAGED HOLES ON #3 FLAP TRACK AFT FARIING O/B SIDE IAW SRM 51-70-04-2R-9. FABRICATED REPAIRED STRAP FROM 2024T3 .063 LOT#5045345 AND INSTALLED IAW SRM 57-53-70-2R
